RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 38, Issue 3  


Canonical factorization of Gaussian covariance operators and some of its applications
N. N. Vakhania
481
Semimartingales of processes with independent increments and enlargement of filtration
L. I. Gal'chuk
491
Limit theorems for the total number of descendants for the Galton–Watson branching process
A. V. Karpenko, S. V. Nagaev
503
Generalization of the expectation for a unified description of random and indefinite factors
A. A. Lebedev, V. A. Lebedev
529
On a refinement of the central limit theorem for sums of independent random indicators
V. G. Mikhailov
540
On the theory of large deviations
A. A. Pukhal'skii
553
The central limit theorem for generalized $U$-statistics for weakly dependent vectors
Sh. A. Khashimov
563
Weak convergence of the simple linear rank statistic under mixing conditions in the nonstationary case
M. Harel, M. L. Puri
579
Functional central limit theorems for a class of quadratic forms in independent random variables
A. Yakubovskii, J. Mémin
600
Memorial: Nikolai Nikolaevitch Chentsov
N. S. Bakhvalov, A. A. Borovkov, R. L. Dobrushin, A. V. Zabrodin, V. M. Zolotarev, I. A. Ibragimov, Yu. V. Prokhorov, B. A. Sevast'yanov, Ya. G. Sinai, A. V. Skorokhod, V. A. Statulyavichus, R. Z. Khas'minskii, A. S. Kholevo, D. M. Chibisov, A. N. Shiryaev
613

Short Communications
The total number of particles in a reduced Bellman–Harris branching process
V. A. Vatutin
624
Brownian motion with drift in a Hilbert space and its application in integration theory
A. I. Kirillov
629
On comparison of some statistical models of “signal + noise” type
D. O. Kramkov
634
Limit theorems for unions of random sets under multiplicative normalization
I. S. Molchanov
638
Inequalities for concentration of a decomposition
B. A. Rogozin
645
The Wiener–Feynman stochastic process on a superspace
A. Yu. Khrennikov
652
An infinite-dimensional Gaussian Markov process with non-nuclear steady state covariance
A. V. Balakrishnan
656
Cauchy equation on discrete domain and some characterisation theorems
R. Dasgupta
661
A stochastic measure and nonlinear approximation of some random fields
Z. A. Ivković
666
Axioms for randomness
M. Van Lambalgen
670
On multivariate skewness and kurtosis
T. F. Móri, V. K. Rohatgi, G. J. Szekely
675
Convergence of types under monotonous mappings
E. Pancheva
679

News of Scientific Life
News of scientific life
685
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019